Advertisement

Approximation Theory in Fuzzy Metric Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Chapter

Abstract

In this chapter, we study some topics on approximation theory in fuzzy metric spaces.

References

  1. 20.
    S.S. Basha, Best proximity point theorems generalizing the contraction principle. Nonlinear Anal. 74, 5844–5850 (2011)MathSciNetCrossRefGoogle Scholar
  2. 21.
    S.S. Basha, Common best proximity points: global minimal solutions. Topology 21, 182–188 (2013)MathSciNetMATHGoogle Scholar
  3. 75.
    S.B. Hosseini, D. O’Regan, R. Saadati, Some results on intuitionistic fuzzy spaces. Iran. J. Fuzzy Syst. 4, 53–64 (2007)MathSciNetMATHGoogle Scholar
  4. 117.
    D. O’Regan, R. Saadati, Nonlinear contraction theorems in probabilistic spaces. Appl. Math. Comput. 195, 86–93 (2008)MathSciNetMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations